# SDR USAA2009090892394

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 63,430 hours, 28,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8180
- Condition: Contaminated
- Location: Cabin
- Part time: 26,385 hours, 10,080 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7 - PHX - CABIN ODOR - FLIGHT ATTENDANT REPORTED "STINKY SOCK" SMELL DURING DESCENT - APU NEVER STARTED.  MAINTENANCE COMPLIED WITH STAGE 3 BORESCOPE ON BOTH ENGINES AND NO OIL WAS PRESENT.  FOUND APU OIL OVER SERVICED AND INLET WET WITH OIL.  DRAINED RESERVOIR TO FULL MARK AND CLEANED APU.  REMOVED AND REPLACED BOTH OZONE FILTERS.
